Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 67, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 4 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 4 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF
The April meeting in New York
Lowell Paige and Everett Pitcher.
Bull. Amer. Math. Soc. 67 (1961), 346-352
More Information
Full-text PDF
The April meeting in Chicago
J. W. T. Youngs.
Bull. Amer. Math. Soc. 67 (1961), 353
More Information
Full-text PDF
The April meeting in Stanford
R. S. Pierce.
Bull. Amer. Math. Soc. 67 (1961), 354
More Information
Full-text PDF
Research problem
Bull. Amer. Math. Soc. 67 (1961), 355
More Information
Full-text PDF
Onto inner derivations in division rings
E. E. Lazerson.
Bull. Amer. Math. Soc. 67 (1961), 356-358
Abstract, references and article information
Full-text PDF
MathSciNet review: 0126466
On the central limit theorem in $R_{k}$
R. Ranga Rao.
Bull. Amer. Math. Soc. 67 (1961), 359-361
Abstract, references and article information
Full-text PDF
MathSciNet review: 0133150
Equivalence of nearby differentiable actions of a compact group
Richard S. Palais.
Bull. Amer. Math. Soc. 67 (1961), 362-364
Abstract, references and article information
Full-text PDF
MathSciNet review: 0130321
The Krull-Schmidt theorem for integral group representations
Irving Reiner.
Bull. Amer. Math. Soc. 67 (1961), 365-367
Abstract, references and article information
Full-text PDF
MathSciNet review: 0138689
Inequalities for formally positive integro-differential forms
K. T. Smith.
Bull. Amer. Math. Soc. 67 (1961), 368-370
Abstract, references and article information
Full-text PDF
MathSciNet review: 0142895
Boundary value problems for pseudoanalytic functions
Walter Koppelman.
Bull. Amer. Math. Soc. 67 (1961), 371-376
Abstract, references and article information
Full-text PDF
MathSciNet review: 0133468
Stable equivalence of differentiable manifolds
Barry Mazur.
Bull. Amer. Math. Soc. 67 (1961), 377-384
Abstract, references and article information
Full-text PDF
MathSciNet review: 0130697
A decomposition theory for unitary representations of locally compact groups
John Ernest.
Bull. Amer. Math. Soc. 67 (1961), 385-388
Abstract, references and article information
Full-text PDF
MathSciNet review: 0130930
A simple triangulation method for smooth manifolds
Stewart S. Cairns.
Bull. Amer. Math. Soc. 67 (1961), 389-390
Abstract, references and article information
Full-text PDF
MathSciNet review: 0149491
A basis for number theory in finite classes
W. V. Quine.
Bull. Amer. Math. Soc. 67 (1961), 391-392
Abstract, references and article information
Full-text PDF
MathSciNet review: 0126382
Abstract class formations
K. Grant and G. Whaples.
Bull. Amer. Math. Soc. 67 (1961), 393-395
Abstract, references and article information
Full-text PDF
MathSciNet review: 0169843
Invariant imbedding and variational principles in transport theory
Richard Bellman, Robert Kalaba and G. Milton Wing.
Bull. Amer. Math. Soc. 67 (1961), 396-399
Abstract, references and article information
Full-text PDF
MathSciNet review: 0135924
Approximation in uniform norm by solutions of elliptic differential equations
Felix E. Browder.
Bull. Amer. Math. Soc. 67 (1961), 400-404
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158154
On the Euler characteristic of compact complete locally affine spaces. II
Louis Auslander.
Bull. Amer. Math. Soc. 67 (1961), 405-406
Abstract, references and article information
Full-text PDF
MathSciNet review: 0131833
A general Clebsch-Gordan theorem
Robert Steinberg.
Bull. Amer. Math. Soc. 67 (1961), 406-407
Abstract, references and article information
Full-text PDF
MathSciNet review: 0126508
Vector fields on spheres
Hirosi Toda.
Bull. Amer. Math. Soc. 67 (1961), 408-412
Abstract, references and article information
Full-text PDF
MathSciNet review: 0131282
Compact Kaehler manifolds with positive Ricci tensor
Shoshichi Kobayashi.
Bull. Amer. Math. Soc. 67 (1961), 412-413
Abstract, references and article information
Full-text PDF
MathSciNet review: 0130660
Spectra of nilflows
L. W. Green.
Bull. Amer. Math. Soc. 67 (1961), 414-415
Abstract, references and article information
Full-text PDF
MathSciNet review: 0126504
A minimal degree less than $0’$
Gerald E. Sacks.
Bull. Amer. Math. Soc. 67 (1961), 416-419
Abstract, references and article information
Full-text PDF
MathSciNet review: 0126380
Local connectivity in homeomorphism groups
G. S. McCarty Jr..
Bull. Amer. Math. Soc. 67 (1961), 420-421
Abstract, references and article information
Full-text PDF
MathSciNet review: 0149454
On a problem of P. A. Smith
J. C. Su.
Bull. Amer. Math. Soc. 67 (1961), 422-424
Abstract, references and article information
Full-text PDF
MathSciNet review: 0126849
An enclosure theorem for eigenvalues
H. D. Block and W. H. J. Fuchs.
Bull. Amer. Math. Soc. 67 (1961), 425-426
Abstract, references and article information
Full-text PDF
MathSciNet review: 0126454

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lectures on the theory of integral equations, by I. G. Petrovskii.
Reviewer: John H. Barrett
Bull. Amer. Math. Soc. 67 (1961), 333-334
Review information
Full-text PDF
General theory of Banach algebras, by Charles E. Rickart.
Reviewer: Bertram Yood
Bull. Amer. Math. Soc. 67 (1961), 334-336
Review information
Full-text PDF
Vorlesungen über Differential- und Integralrechnung. Vol 1, Funktionen einer Variablen, by A. Ostrowski.
Reviewer: Angus E. Taylor
Bull. Amer. Math. Soc. 67 (1961), 336-337
Review information
Full-text PDF
Mathematical aspects of subsonic and transonic gas dynamics, by Lipman Bers.
Reviewer: Stefan Bergman
Bull. Amer. Math. Soc. 67 (1961), 337-339
Review information
Full-text PDF
An introduction to the theory of numbers, by Ivan Niven and Herbert S. Zuckerman.
Reviewer: A. L. Whiteman
Bull. Amer. Math. Soc. 67 (1961), 339-340
Review information
Full-text PDF
A survey of binary systems, by R. H. Bruck.
Reviewer: Erwin Kleinfeld
Bull. Amer. Math. Soc. 67 (1961), 340-342
Review information
Full-text PDF
Foundations of geometry, Euclidean and Bolyai-Lobachevskian geometry, projective geometry, by K. Borsuk and Wanda Szmielew.
Reviewer: Hans Freudenthal
Bull. Amer. Math. Soc. 67 (1961), 342-344
Review information
Full-text PDF
Introduction to functional analysis, by A. E. Taylor.
Reviewer: R. C. James
Bull. Amer. Math. Soc. 67 (1961), 344-345
Review information
Full-text PDF